# SDR AALA20120831004

- Difficulty date: August 29, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 55,446 hours, 6,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS GALLEY ESCAPE PATH LIGHTS AND LEFT NUMBER 1 EXIT DOOR SIGNS INOPERATIVE.  REPLACED BATTERY PACK.  OPS CHECK NORMAL.
